# SDR R61A2025100300427

- Difficulty date: September 16, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000156
- Aircraft time: 45,748 hours, 34,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON WASTE SERICING PANEL CUT OUT INTERNAL SIDE. REMOVED AND REPLACED WASTE BOX DOUBLER. REF: EMB SRM 51-40-08
